# SDR TWAA0002014

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, FOUND SHARP EDGE GOUGE MARKS AND DENT APPROX 15 IN FWD OF MAIN ENTRY DOOR AND APPROX 4 IN ABOVE THE FLOOR LINE.  DIMENSIONS MEASURE 2 IN W BY 3 IN H TIMES 0.052 DEEP.  NDT TEST INDICATED MINIMUM SKIN THICKNESS OF 0.040 PER PART 51-04-00 OF NDT MANUAL.  ACCOMP HIGH FREQ EDDY CURRENT PER 51-00-03 PART 6 AND NO CRACKS.  DENT RATIO IS 38.5 TO 1.  REPAIRED PER SRM 53-04 CONDITION C3 VIEW 1.  DING REMOVED AND REPAIRED WITH 1 1/4 IN PLUG PER SAME REFERENCE.
